MAUDE Adverse Event Report: ARTHREX, INC. 3.0X130MM FIBULA NAIL, RIGHT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. 3.0X130MM FIBULA NAIL, RIGHT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3.0X130MM FIBULA NAIL, RIGHT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 7/28/2022 it was reported by a sales representative via sems that an ar-8973r-30-130 fibula nail has no 60 degree bend.The nail was straight.This was discovered during a fibula fracture procedure.The nail was implanted but did not fit because there was no bend.The surgeon removed it and closed the case without having fixation on the fibula side.

Brand Name
3.0X130MM FIBULA NAIL, RIGHT
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15242838
Report Number1220246-2022-05391
Device Sequence Number4748364
Product Code HSB
UDI-Device Identifier00888867295216
UDI-Public00888867295216
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3.0X130MM FIBULA NAIL, RIGHT
Device Catalogue NumberAR-8973R-30-130
Device Lot Number11025405
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown